# SDR SWIA2020091452488

- Difficulty date: August 27, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N175SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000527
- Aircraft time: 14,275 hours, 7,640 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINGLET, FRONT SPAR CRACKED IN TWO LOCATIONS, AS MARKED.  C-CHECK RO 9/12/2020.  THIS DISCREPANCY WILL BE CORRECTED DURING ACCOMPLISHMENT OF SB-WINGS-WING TIP-SPAR 1 REPLACEMENT REV 01 PART(S) 1, 2, 3, 4 TASK CARD.  SEE CAMP NR 21326596 FOR SB ACCOMPLISHMENT.
